# SDR QXEA2018031600088

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 33,605 hours, 34,587 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, WHEN SELECTING FLAPS FROM 15 TO 35, FLAP POWER CAUTION LIGHT ILLUMINATED CAUSING FLAPS TO REMAIN IN FLAP 15 POSITION.  A GO AROUND WAS EXECUTED IN THE PROCESS THE FLAP 15 VFE WAS EXCEEDED MAX SPEED NOTED AT FLAPS 15 SETTING WAS APPROX 190 KTS FLAP POWER CAUTION CHECKLIST WAS ACCOMPLISHED AND FLAP POWER CAUTION WAS SUCCESFULLY RESET. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED INSPECTION AFTER OPERATION AT MORE THAN WING FLAP DOWN SPEED IAW AMM 05-50-36-210-801.  NO DEFECTS NOTED.  OPS CHECK OF FLAPS GOOD IAW 27-50-00-710-801.  RETURNED TO SERVICE. NO PARTS REPLACED. COULD NOT DUPLICATE.
